Show simple item record

dc.contributor.authorBada, Oluwafemi I.
dc.contributor.authorOke, Abayomi S.
dc.contributor.authorMutuku, Winfred N.
dc.contributor.authorAye, Patrick O.
dc.date.accessioned2020-09-16T07:41:31Z
dc.date.available2020-09-16T07:41:31Z
dc.date.issued2020
dc.identifier.citationBada, O. I., Oke, A. S., Mutuku, W. N., & Aye, P. O. (2020). Analysis of the Dynamics of SI-SI-SEIR Avian Influenza A (H7N9) Epidemic Model with Re-infection. Earthline Journal of Mathematical Sciences, 5(1), 43-73.en_US
dc.identifier.issn2581-8147
dc.identifier.urihttps://doi.org/10.34198/ejms.5121.4373
dc.identifier.urihttp://ir-library.ku.ac.ke/handle/123456789/20361
dc.descriptionA research article published in Earthline Journal of Mathematical Sciencesen_US
dc.description.abstractThe spread of Avian in uenza in Asia, Europe and Africa ever since its emergence in 2003, has been endemic in many countries. In this study, a non-linear SI-SI-SEIR Mathematical model with re-infection as a result of continuous contact with both infected poultry from farm and market is proposed. Local and global stability of the three equilibrium points are established and numerical simulations are used to validate the results.en_US
dc.language.isoenen_US
dc.publisherEarthline Journal of Mathematical Sciencesen_US
dc.subjectSI-SI-SEIR Avian In uenza A(H7N9)en_US
dc.subjectEpidemic Modelen_US
dc.titleAnalysis of the Dynamics of SI-SI-SEIR Avian In uenza A(H7N9) Epidemic Model with Re-infectionen_US
dc.typeArticleen_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record